Alert archive / Kansas / Tornado Warnings in 2010

Tornado Warning 4, NWS Topeka, KS

April 29, 2010Washington County, Kansas

NWS Topeka, KS issued this tornado warning at Apr 29, 2010, 7:12 PM CDT for Washington County, Kansas. It was in force for 16 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2010, 7:12 PM CDT (00:12 UTC)
Expired
Apr 29, 2010, 7:28 PM CDT
In force
16 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon

County Washington County, KS

The radar

The Topeka radar (KTWX), 122 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 7:12 PM CDTTORNADO4 N Washington, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 4:39 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2010-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 749 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2010-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
749 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1860 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.1
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

719 
WFUS53 KTOP 300012
TORTOP
KSC201-300045-
/O.NEW.KTOP.TO.W.0004.100430T0012Z-100430T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
712 PM CDT THU APR 29 2010

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN WASHINGTON COUNTY IN NORTH CENTRAL KANSAS...

* UNTIL 745 PM CDT

* AT 710 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 4 MILES SOUTHWEST OF HOLLENBURG...OR 8 MILES
  NORTH OF WASHINGTON...MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN WASHINGTON COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF A TORNADO APPROACHES...GO TO A BASEMENT OR SEEK SHELTER IN A
HALLWAY OR CLOSET ON THE LOWEST FLOOR OF THE BUILDING. USE BLANKETS
OR PILLOWS TO COVER YOUR HEAD AND ALWAYS STAY AWAY FROM WINDOWS.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

&&

LAT...LON 3996 9680 3987 9706 3991 9711 4000 9702
      4000 9680
TIME...MOT...LOC 0013Z 239DEG 39KT 3995 9699

$$

BARJENBRUCH
3 follow-up statements
907 
WWUS53 KTOP 300016
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
716 PM CDT THU APR 29 2010

KSC201-300045-
/O.CON.KTOP.TO.W.0004.000000T0000Z-100430T0045Z/
WASHINGTON-
716 PM CDT THU APR 29 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHEASTERN WASHINGTON COUNTY...

AT 714 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO.  THIS 
TORNADO WAS LOCATED 3 MILES SOUTH OF HOLLENBURG...OR 8 MILES  
NORTHEAST OF WASHINGTON...MOVING NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN WASHINGTON COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF A TORNADO APPROACHES...GO TO A BASEMENT OR SEEK SHELTER IN A
HALLWAY OR CLOSET ON THE LOWEST FLOOR OF THE BUILDING. USE BLANKETS
OR PILLOWS TO PROTECT YOURSELF FROM FLYING DEBRIS...AND ALWAYS STAY
AWAY FROM WINDOWS.

&&

LAT...LON 4000 9680 3996 9680 3988 9703 3993 9709
      4000 9702
TIME...MOT...LOC 0016Z 235DEG 36KT 3995 9698

$$

BARJENBRUCH
288 
WWUS53 KTOP 300021
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
721 PM CDT THU APR 29 2010

KSC201-300045-
/O.CON.KTOP.TO.W.0004.000000T0000Z-100430T0045Z/
WASHINGTON-
721 PM CDT THU APR 29 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHEASTERN WASHINGTON COUNTY...

AT 718 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO.  THIS
TORNADO WAS LOCATED NEAR HOLLENBURG...OR 11 MILES NORTH OF
WASHINGTON...MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
HOLLENBURG...RURAL AREAS OF NORTHEASTERN WASHINGTON COUNTY...

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE SHELTER 
IMMEDIATELY! HOLLENBURG IS IN THE DIRECT PATH OF THIS TORNADO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

LAT...LON 4000 9680 3996 9680 3988 9703 3993 9709
      4000 9702
TIME...MOT...LOC 0020Z 219DEG 30KT 3998 9697

$$

BARJENBRUCH
689 
WWUS53 KTOP 300028
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
728 PM CDT THU APR 29 2010

KSC201-300038-
/O.CAN.KTOP.TO.W.0004.000000T0000Z-100430T0045Z/
WASHINGTON-
728 PM CDT THU APR 29 2010

...THE TORNADO WARNING FOR NORTHEASTERN WASHINGTON COUNTY HAS BEEN
CANCELLED...

AT 728 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM WITH THE POSSIBLE TORNADO HAD EXITED THE AREA...
THUS THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT. STAY ALERT TO THE WEATHER.

LAT...LON 4000 9680 3996 9680 3988 9703 3993 9709
      4000 9702
TIME...MOT...LOC 0028Z 219DEG 30KT 4003 9691

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at Apr 29, 6:20 PM CDT, 52 minutes earlier.

Area forecast discussion, Apr 29, 6:20 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
620 PM CDT THU APR 29 2010

.AVIATION...FOR THE 00Z TAFS.

CONVECTION WILL GRADUALLY SPREAD SOUTHEAST WITH TIME AFTER 3Z.
DIFFICULT TO TIME EXACTLY AT THIS POINT HOWEVER GIVEN THE RISK FOR
RESTRICTED VIS CONDS IN THE CONVECTION WE WILL LEAVE THE TEMPO AT
MHK WHILE KEEPING VCTS AND CB IN THE FCST THROUGH THE PERIOD. GUSTY
WINDS SHOULD PERSIST AS WELL.

.PREV DISCUSSION...

SHORT TERM...TONIGHT THROUGH FRI.

A DRYLINE CURRENTLY SITUATED FROM NEAR MARYSVILLE BACK TO SALINA
WILL SLOWLY RETREAT NORTHWEST THIS AFTERNOON AS SFC LOW PRESSURE
CONTINUES TO DEEPEN IN SE COLORADO AND SW KANSAS. THE SFC LOW IS IN
RESPONSE TO A STRONG SHORT WAVE NOW CROSSING THE ROCKIES...AND AN
ASSOCIATED JET MAX ROUNDING THE BASE OF THE TROUGH. THUNDERSTORM
DEVELOPMENT IS ANTICIPATED ALONG THE DRY LINE POTENTIALLY AS EARLY
AS THE NEXT COUPLE OF HOURS WHERE CONVERGENCE IS MAXIMIZED. MODERATE
INSTABILITY AND VERY STRONG SHEAR VALUES WILL PROMOTE RAPID STORM
ORGANIZATION PROVIDED THAT UPDRAFTS ARE SUFFICIENTLY STRONG TO
RESIST BEING SHEARED APART. MORE WIDESPREAD DEVELOPMENT IS EXPECTED
BY EVENING AS THE TROUGH AND ASSOCIATED HEIGHT FALLS BEGIN TO EJECT
ACROSS THE PLAINS. ANTICIPATE INITIAL SUPERCELLULAR STORM MODE WILL
RAPIDLY TRANSLATE INTO MORE OF A LINE ECHO WAVE PATTERN WITH A
BROKEN LINE OF THUNDERSTORMS CONTAINING EMBEDDED SUPERCELL
ROTATIONAL CHARACTERISTICS. LOW LEVEL SHEAR WILL INCREASE MARKEDLY
FROM 00Z ON AS THE LOW LEVEL JET INCREASES. THIS MAY PROVIDE A BRIEF
PERIOD DURING THE EVENING WHEN THUNDERSTORMS WILL BE SURFACE BASED
AND COINCIDE WITH THE STRONGER SHEAR VALUES TO LOCALLY ENHANCE THE
TORNADIC THREAT WITH THE STRONGER UPDRAFTS. HOWEVER...DAMAGING WINDS
AND LARGE HAIL APPEAR TO BE THE PRIMARY THREATS WITH ANY CONVECTIVE
ACTIVITY.

AS THE NIGHT PROGRESSES...EXPECT STORMS TO BECOME LARGELY ELEVATED
AND SHOULD SEE THE WIND AND TORNADO THREAT DECREASE. THERE IS SOME
CONCERN THAT THE STORMS WILL REMAIN AT LEAST NEAR SURFACE BASED
ALONG THE FRONTAL BOUNDARY ITSELF...AND MESOSCALE ANALYSIS WILL BE
KEY IN ANALYZING THE SEVERE WEATHER THREAT OVERNIGHT. PURELY
ELEVATED CONVECTION WOULD FAVOR HAIL AS THE MAIN SEVERE THREAT WITH
THE STRONGEST UPDRAFTS...WHILE ANY STORM ABLE TO BE ROOTED NEAR THE
SFC WOULD MAINTAIN THE WIND AND TORNADO THREAT GIVEN THE LARGE
AMOUNT OF WIND ENERGY WITH THIS SYSTEM.

EXPECT THE ENTIRE SYSTEM TO SHIFT SLIGHTLY NORTH AFTER DEVELOPMENT
GIVEN THE LOW PRESSURE TO THE WEST AND THE RETREATING FRONTAL
BOUNDARIES. WILL EVENTUALLY BEGIN TO MOVE EAST ACROSS THE REGION
AFTER 06Z. THIS SLOW INITIAL PROGRESSION MAY ENHANCE THE THREAT FOR
HEAVY RAIN AND FLASH FLOODING WITH THE SYSTEM. EXPECT THE COLD FRONT
TO WAIT UNTIL LATE FRIDAY BEFORE FINALLY CLEARING THE REGION...BUT
ANY THUNDERSTORM THREAT TOMORROW WILL BE DEPENDENT UPON DEVELOPING
INSTABILITY AND THIS IS VERY MUCH IN QUESTION AT THIS POINT...RATHER
THE INSTABILITY AXIS SHOULD BE MUCH STRONG TO THE EAST OVER MISSOURI.

BARJENBRUCH

EXTENDED...FRI NIGHT-NEXT THU.

THE AREA WILL REMAIN WITHIN THE UPPER TROUGH AXIS THROUGH MON WITH
SEVERAL DISTURBANCES AND CHCS FOR PRECIP STILL POSSIBLE SAT-MON.
THE WEAKENING UPPER TROUGH AXIS WILL FINALLY PASS MON-TUES WHEN
ANOTHER LONGWAVE TROUGH WILL DEVELOP ACROSS THE NORTHERN
ROCKIES/US WHICH WILL ACT TO FORCE A COLD FRONT THROUGH THE PLAINS
AROUND THE WEDS-THU TIME FRAME WITH ADDITIONAL PRECIP CHCS THEN.
ALL IN ALL NEAR SEASONAL TEMPS THROUGH THE PERIOD.

&&

&&

.TOP WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH UNTIL 12AM FOR
PARTS OF NORTH CENTRAL AND NORTHEAST KANSAS.

&&

BARJENBRUCH/OMITT/BARJENBRUCH
Hazardous weather outlook, Apr 29, 3:21 PM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
321 PM CDT THU APR 29 2010

KSZ008>012-020>024-026-034>040-054>056-058-059-302030-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
321 PM CDT THU APR 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SOUTH WINDS AT 25 TO 35 MPH...WITH GUSTS OF 40 TO 50 MPH WILL
CONTINUE INTO THE EARLY EVENING HOURS TODAY.

A FEW THUNDERSTORMS MAY DEVELOP OVER CENTRAL KANSAS BETWEEN 4 AND
6 PM...WITH MORE WIDESPREAD THUNDERSTORM ACTIVITY DEVELOPING BETWEEN
6 AND 9 PM ACROSS NORTH CENTRAL AND EXTREME NORTHEAST KANSAS.
SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH HAIL TO THE SIZE OF
GOLFBALLS AND WINDS TO 70 MPH THE PRIMARY RISKS. THERE IS ALSO A
THREAT OF ISOLATED TORNADOES... MAINLY PRIOR TO 11 PM.

THUNDERSTORM ACTIVITY WILL SLOWLY PROGRESS TO THE SOUTHEAST DURING
THE OVERNIGHT HOURS WITH SEVERE THUNDERSTORMS REMAINING
POSSIBLE...ALTHOUGH A SLIGHT WEAKENING TREND IS EXPECTED. DAMAGING
WINDS TO 70 MPH AND HAIL TO THE SIZE OF QUARTERS ARE THE MAIN
THREATS AFTER MIDNIGHT...WITH A LOW END THREAT FOR A TORNADO OR TWO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM CHANCES WILL PERSIST FOR MUCH OF THE AREA FRIDAY
MORNING AND LINGER INTO EAST CENTRAL AND PORTIONS OF NORTHEAST
KANSAS FRIDAY AFTERNOON. SEVERE THUNDERSTORMS WILL BE POSSIBLE
ONCE AGAIN...MAINLY EAST OF A SABETHA TO EMPORIA LINE.

THUNDERSTORMS WILL AGAIN BE POSSIBLE FOR THE ENTIRE AREA FROM
SUNDAY NIGHT INTO MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED OVER NORTH CENTRAL AND EXTREME
NORTHEAST KANSAS THIS EVENING...AND MAY BE NEEDED OVER THE REST OF
NORTHEAST AND EAST CENTRAL KANSAS AFTER MIDNIGHT.

In the hours before

Local storm report, Apr 29, 5:52 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
552 PM CDT THU APR 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             5 SSW GLASCO            39.29N 97.88W
04/29/2010  E1.75 INCH       OTTAWA             KS   TRAINED SPOTTER

            GOLFBALL SIZE HAIL REPORTED VIA TRAINED SPOTTER. HAIL
            DAMAGE SUSTAINED TO TRACTOR.

&&

COMITT
Local storm report, Apr 29, 6:16 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
616 PM CDT THU APR 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             SE BELLEVILLE           39.82N 97.63W
04/29/2010  E1.25 INCH       REPUBLIC           KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Apr 29, 6:29 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
629 PM CDT THU APR 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             1 E MUNDEN              39.91N 97.51W
04/29/2010  E1.50 INCH       REPUBLIC           KS   TRAINED SPOTTER

            PING PONG BALL SIZE HAIL

&&

COMITT
Local storm report, Apr 29, 6:30 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
630 PM CDT THU APR 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             BELLEVILLE              39.82N 97.63W
04/29/2010  E0.75 INCH       REPUBLIC           KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Apr 29, 6:44 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
644 PM CDT THU APR 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     HAIL             SSE CUBA                39.80N 97.46W
04/29/2010  E1.00 INCH       REPUBLIC           KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Apr 29, 6:51 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
651 PM CDT THU APR 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             2 NNW HADDAM            39.88N 97.31W
04/29/2010  E1.00 INCH       WASHINGTON         KS   TRAINED SPOTTER

&&

BYRNE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:14 PM CDTTornado WarningTOPRepublic46 min
Apr 29, 7:50 PM CDTTornado WarningTOPRepublic, Washington25 min
Apr 29, 8:31 PM CDTSevere Thunderstorm WarningTOPRepublic44 min
Apr 29, 8:32 PM CDTFlash Flood WarningTOPRepublic4 hr
Apr 29, 9:12 PM CDTSevere Thunderstorm WarningTOPCloud, Republic, Washington48 min
Apr 29, 9:44 PM CDTSevere Thunderstorm WarningTOPCloud, Ottawa, Republic46 min
Apr 29, 10:15 PM CDTAreal Flood AdvisoryTOPClay, Cloud, Ottawa, Republic, Washington3 hr
Apr 29, 10:23 PM CDTSevere Thunderstorm WarningTOPCloud, Ottawa52 min
Apr 29, 10:34 PM CDTFlash Flood WarningTOPRepublic, Washington3 hr
Apr 29, 10:54 PM CDTSevere Thunderstorm WarningTOPMarshall, Washington41 min
Apr 29, 11:12 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Dickinson, Ottawa48 min
Apr 29, 11:24 PM CDTSevere Thunderstorm WarningTOPDickinson51 min
Apr 29, 11:27 PM CDTWind AdvisoryTOPAnderson, Brown, Coffey, Dickinson, Douglas, Franklin and 11 more7 hr
Apr 30, 12:02 AM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Riley43 min
Apr 30, 12:31 AM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley, Wabaunsee44 min
Apr 30, 8:33 AM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Douglas, Franklin, Osage27 min

Nearby

Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.